Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

These 3 websites contain information about Rosacea and how Accutane can be used to treat it.

http://www.med.umich.edu/1libr/aha/aha_rosacea_crs.htm

The first site is mainly about Rosacea instead of accutane but I’ll quote “For more severe cases of rosacea, an oral medicine called isotretinoin (Accutane), may be prescribed.”

http://www.skinsite.com/info_rosacea.htm

This second site contains more information about rosacea and adds in “Accutane is a drug taken by mouth which is reserved for severe rosacea.”

http://www.geocities.com/hotsprings/9209/a...nformation.html

The last site contains information on accutane and states that it helps acne in these 4 ways.

1. reduces sebum production

2. population of bacteria is reduced

3. prevents the abnormal shedding and sticking of cells inside the sebaceous follicle

4. antiinflammatory effects

There’s a good example of accutane restoring red skin to fair skin in web site 3 by using accutane. Since I don't know how to post pictures you will have to look for yourself. It seems like the anti-inflammatory effects were very helpful for the people shown on that website. As you can see the redness disappeared from the face of the first woman really well.

Link to post
Share on other sites

I think it sounds strange that accutane can help rosacea, because people suffering from rosacea, have broken capillaries and thin skin which makes their skin red. They flush more easily and their skin I guess is more vulnerable. When you use accutane doesn't it make your skin thinner?? So if a person have problems with flushing and redness the accutane will make your skin even thinner and you will get more red....

I don't know. But I know that I have very fair skin, and I used AHAs because I didn't know anything about it, and it made my skin very thin so the capillaries showed and I got very red and started experiencing flushing. It took 1 year for my skin to repair and get "thicker" after that treatment. Now suddenly my acne has starting to come back again, but I don't think I want accutane because I'm so scared that my skin will get thinner again.

the accutane maybe can help for those who have severly rosacea.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×